MathSciNet Relay Station
MathSciNet bibliographic data
MR2602020 82C05 (37A50 37A60 37N20 60H10)
Hairer, Martin; Majda, Andrew J. A simple framework to justify linear response theory. Nonlinearity 23 (2010), no. 4, 909–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement